MathSciNet Relay Station
MathSciNet bibliographic data
MR1998619 46L05 (15A04 46L07 46L30 47B48)
Kossakowski, A. A class of linear positive maps in matrix algebras. Open Syst. Inf. Dyn. 10 (2003), no. 3, 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement